# SDR CA140821009

- Difficulty date: August 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 362 hours
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: SJ5049172
- Condition: Leaking
- Location: Hyd System
- Part time: 1,989 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING WALKAROUND, A HYDRAULIC LEAK WAS NOTICED IN THE AREA OF THE NLG. UPON INSPECTION, IT WAS DISCOVERED THAT THE STEERING MANIFOLD PRESSURE LINE SWIVEL JOINT WAS LOOSE.  THE MANIFOLD HAD BEEN IN PLACE SINCE DELIVERY. THE SWIVEL JOINTS WERE RETORQUED AND LEAK CHECKED.  THE ACFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
